# SDR AWXA200400485

- Difficulty date: May 7, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 61,476 hours, 38,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20311A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 8-DAY CHECK FOUND EMERGENCY ESCAPE PATH LIGHTING AFT OF SEAT ROW 18 INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AT AFT EMERGENCY POWER SUPPLY BS 947, OPERATIONAL CHECK WAS GOOD.
